RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 2, Pages 345–356 (Mi tvp467)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

An asymptotic representation for the likelihood ratio for multidimensional samples with discontinuous desities

I. S. Borisov, D. V. Mironov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: The accuracy of approximation is investigated of the distribution of the logarithmic likelihood ratio process constructed by a sample from multidimensional distribution with discontinuous density by the convolution of generalized Poisson and degenerate Gaussian distributions.

Keywords: likelihoods ratio process, generalized Poisson process, asymptotic expansion.

DOI: https://doi.org/10.4213/tvp467

Full text: PDF file (641 kB)

English version:
Theory of Probability and its Applications, 2001, 45:2, 289–300

Bibliographic databases:

Received: 23.05.1997

Citation: I. S. Borisov, D. V. Mironov, “An asymptotic representation for the likelihood ratio for multidimensional samples with discontinuous desities”, Teor. Veroyatnost. i Primenen., 45:2 (2000), 345–356; Theory Probab. Appl., 45:2 (2001), 289–300

Citation in format AMSBIB
\Bibitem{BorMir00}
\by I.~S.~Borisov, D.~V.~Mironov
\paper An asymptotic representation for the likelihood ratio for multidimensional samples with discontinuous desities
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 2
\pages 345--356
\mathnet{http://mi.mathnet.ru/tvp467}
\crossref{https://doi.org/10.4213/tvp467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1967761}
\zmath{https://zbmath.org/?q=an:0974.62093}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 2
\pages 289--300
\crossref{https://doi.org/10.1137/S0040585X97978233}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169004700008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp467
  • https://doi.org/10.4213/tvp467
  • http://mi.mathnet.ru/eng/tvp/v45/i2/p345

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Borisov, D. V. Mironov, “Convergence rate of the distributions of normalized maximum likelihood estimators for irregular parametric families”, Siberian Math. J., 44:3 (2003), 411–427  mathnet  crossref  mathscinet  zmath  isi
    2. I. S. Borisov, “A note on Dobrushin's theorem and couplings in poisson approximation in abelian groups”, Theory Probab. Appl., 48:3 (2004), 521–528  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. A. Borovkov, “On estimation of parameters in the case of discontinuous densities”, Theory Probab. Appl., 63:2 (2018), 169–192  mathnet  crossref  crossref  isi  elib
    4. V. E. Mosyagin, “Tochnaya asimptotika raspredeleniya momenta dostizheniya maksimuma traektoriei obobschennogo protsessa Puassona s lineinym snosom”, Matem. tr., 22:2 (2019), 134–156  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:185
    Full text:73
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020